Attaining mean square boundedness of a marginally stable stochastic linear system with a bounded control input

Ramponi, F., Chatterjee, D., Milias-Argeitis, A., Hokayem, P. & Lygeros, J., Oct-2010, In : IEEE Transactions on Automatic Control. 55, 10, p. 2414-2418 5 p.

Research output: Contribution to journalArticleAcademicpeer-review

We construct control policies that ensure bounded variance of a noisy marginally stable linear system in closed-loop. It is assumed that the noise sequence is a mutually independent sequence of random vectors, enters the dynamics affinely, and has bounded fourth moment. The magnitude of the control is required to be of the order of the first moment of the noise, and the policies we obtain are simple and computable.
Original languageEnglish
Pages (from-to)2414-2418
Number of pages5
JournalIEEE Transactions on Automatic Control
Issue number10
Publication statusPublished - Oct-2010
Externally publishedYes


  • Bounded controls, linear systems, stochastic stability

ID: 36944252